# SDR CA980311004

- Difficulty date: March 3, 1998
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Bell 206B
- Engine: Allsn 250C20
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Sensor
- Part number: A3221
- Condition: Cracked
- Location: Gearbox
- Part time: 11,539 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING 1200 HOUR INSPECTION AN OIL MONITOR WAS FOUND CRACKED 360 DEG. OF RADIUS BETWEEN BOLT HEAD AND SHAFT.
